# SDR SWAA2016010747777

- Difficulty date: December 1, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 66244912
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA, INTERCOSTAL CRACKED, BETWEEN BS 332 - 344, STRINGER 8R.  REPAIRED TEE BRACKET IAW EA.
